# SDR DALA2016041002779

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 510-645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT SIDE TRANSITION PANEL HAS AREAS OF BARE METAL AND CORROSION FROM BS 510-645. LBL 23.  INSTALLED LT TRANSITION PANEL BS 510 TO 645 IAW DWG 143N5366 REV C.
